Translator Disclaimer
June 2002 Interpolation for first order $S5$
Melvin Fitting
J. Symbolic Logic 67(2): 621-634 (June 2002). DOI: 10.2178/jsl/1190150101

Abstract

An interpolation theorem holds for many standard modal logics, but first order $S5$ is a prominent example of a logic for which it fails. In this paper it is shown that a first order $S5$ interpolation theorem can be proved provided the logic is extended to contain propositional quantifiers. A proper statement of the result involves some subtleties, but this is the essence of it.

Citation

Download Citation

Melvin Fitting. "Interpolation for first order $S5$." J. Symbolic Logic 67 (2) 621 - 634, June 2002. https://doi.org/10.2178/jsl/1190150101

Information

Published: June 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1009.03013
MathSciNet: MR1905158
Digital Object Identifier: 10.2178/jsl/1190150101

Subjects:
Primary: 03B45

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • June 2002
Back to Top